# SDR SWAA2022111469553

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 44,303 hours, 26,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192E LH FWD SUPPORT FITTING CRACKED.   REMOVED AND REPLACED FITTING REF SRM 51-40-02
